# SDR CALA9900736

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1851-1868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 50 CORRODED BETWEEN STA 1851 AND 1868.  THE CORRODED SECTION WAS REMOVED, A NEW SECTION OF STRINGER WAS INSTALLED WITH REINFORCEMENT IAW SRM 51-31-01 AND 53-10-00, FIGURE 2.
